# SDR SWAA002285

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 52,139 hours, 25,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT B/B FLOORBEAM CORRODED AT BS 770, RBL 7 & LBL 3.  REPAIRED FLOORBEAM PER RA 1-A53-2021.
